# SDR REXA2024100700859

- Difficulty date: February 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N490PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15490
- Aircraft time: 6,689 hours, 5,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67032159951
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 FS 348 TO 353 IS OUT OF LIMITS AND REQUIRES REPAIR. REPAIRED SEAT TRACK IAW ENDEAVOR EA CRJ953-16026 REV IR DATE 2/2/2024.
